# SDR MASA2025030600016

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 22,340 hours, 13,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INFANT LIFE VEST MISSING
